MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC121200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: rlt281218/20189804, udi: (b)(4) and plc271000/18600079, udi: (b)(4).
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses, and treatment of an iliac aneurysm treated with gore® excluder® iliac branch endoprostheses.Reportedly the patient had extreme tortuosity in his abdominal and iliac arteries.It was reported that computed tomography images dated (b)(6) 2019, revealed the gore® excluder® contralateral leg endoprosthesis (plc121200/20695184) migrated proximally (amount of migration is unknown) and pulled up into the aneurysm sac.The gore® excluder® contralateral leg endoprostheses (plc271000/18600079) which was used to bridge the trunk-ipsilateral leg endoprosthesis (rlt281218/20189804) and the aortic excluder iliac branch endoprosthesis (ceb231210a/20775751) had all lost seal in the iliac artery.The physician reintervened on (b)(6) 2019, and relined the two contralateral leg endoprostheses with an additional contralateral leg endoprosthesis, extended the iliac artery with implanting an additional device and implanted an aortic extender endoprosthesis.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Addition b7:- patient comorbidities: hypertension and current substance abuse.Addition h6: code 213-a review of the manufacturing records for the devices verified that these lots met all pre-release specifications.Addition h6: code 22-according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events which may occur and require intervention include component migration.
 
Additional Manufacturer Narrative
Correction upon review, it has been determined there is no allegation of deficiency on the (b)(6).Udi-(b)(4).Device.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9378573
Report Number3013164176-2019-00160
Device Sequence Number14245714
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public00733132618712
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Model NumberPLC121200
Device Catalogue NumberPLC121200
Device Lot Number20695184
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/04/2020
04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;